# SDR 96ZZZX2784

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53RF
- Make and model: Gulstm 690A
- Aircraft serial: 11153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roll Pin
- Part number: MS17152B
- Condition: Sheared
- Location: Gear Handle
- Part time: 9,980 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, AFTER LANDING GEAR FAILED TO RETRACT PROPERLY, LANDING GEAR SELECTED DOWN AND FAILED TO EXTEND.  NO LANDING GEAR EXTENSION OCCURRED UNTIL UPHOLSTERY WAS REMOVED AND LANDING GEAR CONTROL VALVE MANUALLY MOVED TO EXTEND LANDING GEAR.  SAFE LANDING MADE.  MAINTENANCE FOUND ROLL PIN SHEARED IN HANDLE MECHANISM.  NO PARTS BREAK DOWN IN IPC.  FACTORY PROVIDED PART NUMBER FOR PIN.  SUGGEST TIME CHANGE OF THIS PART AND AFM SUPPLEMENT INSTRUCTING CREW HOW TO GAIN ACCESS AND MANUALLY MOVE LANDING GEAR CONTROL VALVE IN CASE OF HANDLE FAILURE.  VERY DANGEROUS SITUATION.
